# SDR CA020308003

- Difficulty date: March 8, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Airbus A310
- Engine: Ge CF680C2A5
- System (JASC): 2761 · Drag Control Actuator
- Part: Valve
- Part number: 30829100
- Condition: Unserviceable
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) FLT 757, LOST OF BLUE HYDRAULIC SYSTEM FLUID IN FLIGHT. HYDRAULIC LEAK WAS FOUND COMING FROM NR 3 RT SPOILER VALVE GROUP AT THE FILTER HOUSING CAP PACKING. AFFECTED SPOILER VALVE GROUP WAS REPLACED AND A/C WAS RETURNED TO SERVICE.
